# SDR YENA2025030300229

- Difficulty date: March 1, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11129
- Aircraft time: 8,081 hours, 1,200 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPC110000
- Part serial: 88702
- Condition: Failed
- Location: Zone 100
- Part time: 23,405 hours, 6,389 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#2724, LAX-JFK. (ETOPS) ''SMOKE" CLASS 2 MAINT MESSAGE ON SHUT DOWN; REMOVED AND REPLACED FWD CARGO SMOKE DETECTOR (4WH) OPS TEST OK. REF AMM 26-16-15.'
